| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing facial stimulation when wearing the processor and sound quality issues.Programming adjustments were made, with some improvement.The recipient reportedly received facial nerve botox.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.